# SDR CALA2022020700327

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5700 · Wing Structure
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Lbl40-31.83
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION (HFEC) OF THE CENTER WING BOX REAR SPAR VERTICAL PRESSURE DECK, SHOWS A CRACKBETWEEN LBL. 40.00 AND LBL. 31.83
